MAUDE Adverse Event Report: CARDIOFOCUS HEARTLIGHT; HEARTLIGHT DEFLECTABLE SHEATH

CARDIOFOCUS HEARTLIGHT; HEARTLIGHT DEFLECTABLE SHEATH
Model Number 18-3356
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device deficiency was reported.Pseudo-aneurysm is a known adverse potential adverse event documented in product labeling.No adverse events related to the pvi procedure were reported peri-procedurally.
 
Event or Problem Description
A pulmonary vein isolation (pvi) procedure to treat atrial fibrillation was performed on (b)(6) 2018.During 3-month postoperative follow-up it was learned the patient had received an operation to treat a thrombotic venous aneurysm and the patient had already recovered.Date of onset of the adverse event was not reported.The operation to treat the thrombotic venous aneurysm was not performed by the physician performing the 3-month postoperative follow-up and details of the operation, medical condition, or treatment performed are unknown.It was reported the site of the injury was related to the puncture site of the pvi procedure, although the side of the patient with the injury was not reported so causality with the deflectable sheath cannot be determined.

Brand Name
HEARTLIGHT
Common Device Name
HEARTLIGHT DEFLECTABLE SHEATH
Manufacturer (Section D)
CARDIOFOCUS
500 nickerson rd.
suite 500-200
marlboro MA 01752
MDR Report Key9330856
Report Number1225698-2019-00034
Device Sequence Number2616022
Product Code DRA
UDI-Device Identifier00868976000147
UDI-Public00868976000147
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K152310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/22/2019
Device Model Number18-3356
Device Catalogue Number18-3356
Device Lot NumberQ1229711
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2019
Initial Report FDA Received Date11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;